# SDR SWAA1201164

- Difficulty date: January 24, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C32677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE LEFT SHEAR WEB AT BS 1006 TO BS 1016, LBL 45 WL 208 HAS CORROSION AT NUT PLATE HOLES.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
